# SDR GTIA1000048

- Difficulty date: July 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 16,606 hours, 7,968 cycles
- Engine: Iae V2524A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Condition: Leaking
- Location: Nr 5 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JUST NORTH OF VOR, NOTICED AN UNUSUAL LOW OIL QTY IN THE NR2 ENG.  WE ALSO HAD AN FAA MX INSP IN THE OBSERVERS SEAT.  A 3 DAY SERVICE CHECK WAS DONE THE NIGHT BEFORE AND ALSO NOTICED NORMAL OIL QTY BEFORE LEAVING DEPARTURE.  NOTICED THE OIL QTY AROUND 10 QRTS AROUND THE OMN VOR. WITHIN 10-15 MINUTES, THEN NOTICED 8.5 QRTS OF OIL IN THE NR2 ENG.  CAME TO THE CONCLUSION OF A POSSIBLE OIL LEAK.   CONTINUED TO MONITOR THE OIL QTY DROPPING LOWER.  DECLARED AN EMERGENCY WITH ATC NOT KNOWING HOW MUCH TIME WE HAD BEFORE SHUTTING DOWN THE ENGINE.  FLEW DIRECT TO DESTINATION AND LANDED WITH 3.5 QRTS OF OIL IN THE 2 ENGINE. MX MET US AT THE GATE AND CONFIRMED THERE WAS AN OIL LEAK.
